# SDR MASA200700761

- Difficulty date: October 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 282,443 hours, 30,647 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Part serial: MM4855
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 8,796 hours, 8,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2839 PHX-FLG - AUTO-FEATHER SYSTEM WON'T DISARM IN FLIGHT.  REMOVED AND REPLACED NR 1 TSCU AND RELAY K-5.
